# SDR DL76L050726

- Difficulty date: November 20, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 70,864 hours, 10,906 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 3209951
- Condition: Failed
- Location: Fwd Cargo Comp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BEFORE TAKEOFF EICAS DISPLAYED FWD EQUIP VLV AND VLV LIGHT ON OVERHEAD EQUIP COOLING PANEL.  REPLACED RELAY K200.
